Research Reports of National Institute of Technology (KOSEN), Kumamoto College
Online ISSN : 2189-8553
Print ISSN : 1884-6734
ISSN-L : 1884-6734
Regular sequence of power sums in the polynomial ring in three variables
[in Japanese][in Japanese]
Author information
RESEARCH REPORT / TECHNICAL REPORT FREE ACCESS

2019 Volume 10 Pages 60-66

Details
Abstract

In this article, we provide a partial result concerning the conjecture given by Conca, Krattenthaler and Watanabe in (1) on regular seqence of symmetric polynomials.

Information related to the author
© 2019 National Institute of Technology (KOSEN), Kumamoto College
Previous article Next article
feedback
Top